MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 4 DEG; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 4 DEG; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48662104
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the implant cracked.
 
Additional Manufacturer Narrative
Method: risk assessment.Results: device inspection, device history review and complaint history review could not be performed since the device was not returned (still implanted).Conclusion: the most likely cause of the reported event was determined to be misuse, specifically the user did not use the guide instrument when inserting the screws.
 
Event or Problem Description
It was reported that: the implant cracked.

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 4 DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5574745
Report Number3005525032-2016-00038
Device Sequence Number965772
Product Code MAX
UDI-Device Identifier07613252601913
UDI-Public(01)07613252601913
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48662104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2016
Supplement Report FDA Received Date06/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1